Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Nashville, TN

June 1, 20134 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 1, 2013, 6:50 PM CDT for 4 counties in Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 6:50 PM CDT (23:50 UTC)
Expired
Jun 1, 2013, 7:15 PM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Overton County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 113 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
878 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WUUS54 KOHX 012350
SVROHX
TNC035-133-141-185-020015-
/O.NEW.KOHX.SV.W.0072.130601T2350Z-130602T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
650 PM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OVERTON COUNTY IN MIDDLE TENNESSEE...
  EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL WHITE COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...

* UNTIL 715 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 9 MILES
  SOUTHEAST OF COOKEVILLE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTEREY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3628 8522 3602 8511 3594 8546 3610 8555
TIME...MOT...LOC 2350Z 246DEG 39KT 3607 8538

$$

FORECASTER:13
1 follow-up statement
133 
WWUS54 KOHX 020014
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CDT SAT JUN 1 2013

TNC035-133-141-185-020024-
/O.EXP.KOHX.SV.W.0072.000000T0000Z-130602T0015Z/
OVERTON TN-PUTNAM TN-WHITE TN-CUMBERLAND TN-
714 PM CDT SAT JUN 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND...
NORTH CENTRAL WHITE...EASTERN PUTNAM AND SOUTH CENTRAL OVERTON
COUNTIES WILL EXPIRE AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THUNDERSTORMS ACROSS THE AREA.

LAT...LON 3628 8522 3602 8511 3594 8546 3610 8555
TIME...MOT...LOC 0014Z 246DEG 39KT 3615 8507

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:46 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 1, 6:46 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
646 PM CDT SAT JUN 1 2013

.UPDATE...FOR 00Z AVIATION.

&&

.AVIATION...00Z TAF DISCUSSION.

PREFRONTAL TROUGH CONTINUES TO MOVE THROUGH MIDDLE TENNESSEE AT
ISSUANCE. KCSV WILL STILL HAVE TS TO DEAL WITH OVER THE NEXT
HOUR...WITH CIGS AND VIS EXPECTED TO DROP INTO MVFR...MAYBE EVEN
IFR...FOR 30-45 MINUTES. ONCE THOSE CLEAR...MUCH LIKE KCKV AND
KBNA HAVE EXPERIENCED...FLIGHT CATEGORIES WILL IMPROVE TO VFR AND
WINDS WILL SWING BACK TO THE SOUTH-SOUTHWEST. UNFORTUNATELY...WE
AREN'T DONE AFTER THAT. THE FRONT IS STILL UPSTREAM OF THE
MISSISSIPPI RIVER...SO DEW POINTS WILL REMAIN ELEVATED AND ANOTHER
DISTURBANCE COULD BRING REDEVELOPMENT TO MIDDLE TENNESSEE
OVERNIGHT. HAVE PREVAILED RA AND MVFR FLIGHT CATEGORIES AFTER 06Z
FOR KBNA AND KCSV. THESE WILL GRADUALLY IMPROVE THROUGH THE DAY ON
SUNDAY AS FROPA OCCURS. LOOK FOR WINDS TO FINALLY SWING TO THE
NORTHWEST TOWARDS THE END OF THIS TAF CYCLE FOR ALL TERMINALS.

27

&&

.PREV DISCUSSION... /ISSUED 205 PM CDT SAT JUN 1 2013/

DISCUSSION...
CONVECTION IN WEST TENNESSEE HAS CONTINUED TO WEAKEN AS THE STRONGER
INSTABILITY REMAINS DOWN THROUGH NORTHEAST MISSISSIPPI JUTTING UP
INTO SOUTHEASTERN WEST TENNESSEE AT THIS TIME. EXPECT THIS
ACTIVITY TO CONTINUE EASTWARD THROUGH THE AFTERNOON WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ELSEWHERE. AS WE GO INTO THE
LATE AFTERNOON AM EXPECTING THUNDERSTORMS TO REFIRE DOWN THROUGH
MIDDLE TENNESSEE AS WELL AS BACK IN WESTERN TENNESSEE AND EASTERN
ARKANSAS. THIS ACTIVITY WILL MOVE SLOWLY EASTWARD DURING THE
EVENING AND OVERNIGHT. A FEW STORMS COULD BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY RAINFALL. AM
EXPECTING 1.5 TO 2.0 INCHES OF RAIN ACROSS MUCH OF THE MID STATE
TONIGHT AND SUNDAY. THE SURFACE FRONT THIS AFTERNOON EXTENDS DOWN
THROUGH CENTRAL ARKANSAS AND APPEARS TO HAVE SLOWED DOWN. SHOWERS
AND STORMS WILL BE ON- GOING SUNDAY MORNING AND PULL EAST DURING
THE AFTERNOON WITH HIGH PRESSURE SETTLING INTO THE AREA SUNDAY
NIGHT AND MONDAY.

HIGH TEMPS ARE A LITTLE COOLER SUNDAY THROUGH TUESDAY BUT GO WE
RIGHT BACK UP INTO THE MID AND UPPER 80S WEDNESDAY THROUGH THE
REMAINDER OF THE WORK WEEK. NIGHTTIME LOWS COOL DOWN CLOSE TO 60
DEGREES BEGINNING SUNDAY NIGHT THROUGH TUESDAY NIGHT WITH LOWER
DEW POINTS.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT SAT JUN 1 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-021000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF MIDDLE TENNESSEE. MAIN CONCERNS WILL BE DAMAGING
WINDS AND LARGE HAIL FOR MAINLY LOCATIONS WEST OF INTERSTATE 65...
ALTHOUGH THE FORMATION OF ISOLATED TORNADOES CAN ALSO NOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
SATURDAY AFTERNOON AND EVENING ALSO. THIS COULD RESULT IN SOME PONDING
OF WATER ON AREA ROADWAYS ALONG WITH FLOODING OF LOW LYING FLOOD PRONE
LOCATIONS AND ALONG SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

FOR SUNDAY AFTERNOON...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS EASTERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. MAIN CONCERNS WILL BE STRONG TO DAMAGING WINDS...
ALTHOUGH HAIL AND THE FORMATION OF ISOLATED TORNADOES CANNOT BE RULED OUT.

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS EASTERN
PORTIONS OF MIDDLE TENNEESSEE ON SUNDAY. FROM SATURDAY AFTERNOON THROUGH
SUNDAY...TOTAL RAINFALL AMOUNTS ACROSS THE MID STATE OF AROUND TWO INCHES
SOUTHWESTERN PORTIONS TO ONE TO TWO INCHES ELSEWHERE WILL BE POSSIBLE.
THIS COULD RESULT IN SOME PONDING OF WATER ON AREA ROADWAYS ALONG WITH
FLOODING OF LOW LYING FLOOD PRONE LOCATIONS AND ALONG SMALL STREAMS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 1, 5:14 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT SAT JUN 1 2013

TNZ028-061>064-075-077-095-012300-
BEDFORD-CANNON-COFFEE-DE KALB-GILES-MARSHALL-RUTHERFORD-WILSON-
514 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
DE KALB...GILES...MARSHALL...RUTHERFORD AND WILSON COUNTIES...

AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WATERTOWN TO MURFREESBORO TO 11 MILES NORTHEAST OF LEWISBURG TO
ARDMORE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE UNIONVILLE...BELFAST...ROVER...
FRANKEWING...FARMINGTON...ROCKVALE...CEDARS OF LEBANON STATE PARK...
WALTERHILL...MURFREESBORO...LEWISBURG...ELKTON AND CORNERSVILLE.

BRIEF WIND GUSTS AROUND 40 MPH...AND HAIL OF DIME TO NICKEL SIZE
ARE EXPECTED WITH THESE STORMS.

LAT...LON 3502 8700 3557 8680 3583 8648 3608 8632
      3608 8586 3534 8626 3538 8628 3540 8626
      3532 8642 3533 8647 3536 8649 3537 8659
      3532 8660 3531 8667 3525 8675 3526 8682
      3502 8683

19
Local storm report, Jun 1, 5:26 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BELLEVUE                36.08N  86.93W
06/01/2013                   DAVIDSON           TN   EMERGENCY MNGR

            TREE DOWN ON POWERLINE

&&

EVENT NUMBER OHX1300457

UNGER
Local storm report, Jun 1, 5:27 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     MADISON                 36.26N  86.71W
06/01/2013                   DAVIDSON           TN   EMERGENCY MNGR

            TREE DOWN ON POWERLINE

&&

EVENT NUMBER OHX1300458

UNGER
Special weather statement, Jun 1, 5:37 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT SAT JUN 1 2013

TNZ009-010-030>033-064-012330-
CLAY-DE KALB-JACKSON-MACON-OVERTON-PUTNAM-SMITH-
537 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DE KALB...JACKSON...
MACON...OVERTON...PUTNAM AND SMITH COUNTIES...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
TOMPKINSVILLE TO 9 MILES NORTHEAST OF CARTHAGE TO 7 MILES SOUTHWEST
OF GORDONSVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SOUTH CARTHAGE...ALEXANDRIA...
GORDONSVILLE...HICKMAN...GRANVILLE...MOSS...WHITLEYVILLE...
CENTER HILL LAKE...GAINESBORO...EDGAR EVANS STATE PARK
AND CELINA.

WINDS AROUND 40 MPH...AND HAIL TO DIME SIZE ARE EXPECTED WITH SOME
OF THESE STORMS.

LAT...LON 3661 8528 3658 8527 3635 8536 3608 8554
      3606 8557 3607 8606 3610 8607 3635 8590
      3663 8580 3662 8549 3663 8527

19
Special weather statement, Jun 1, 6:05 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT SAT JUN 1 2013

TNZ032-063>065-075-077>080-012345-
BEDFORD-CANNON-COFFEE-DE KALB-GRUNDY-PUTNAM-VAN BUREN-WARREN-WHITE-
605 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...DE
KALB...GRUNDY...PUTNAM...VAN BUREN...WARREN AND WHITE COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
SMITHVILLE TO TULLAHOMA...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE RAUS...WOODBURY...TULLAHOMA...
NORMANDY...LIBERTY...DOWELLTOWN...SMITHVILLE...MANCHESTER...EDGAR
EVANS STATE PARK...CENTERTOWN...SUMMITVILLE AND HILLSBORO.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH VERY
HEAVY DOWNPOURS.

LAT...LON 3536 8610 3533 8626 3535 8625 3539 8628
      3536 8633 3535 8638 3596 8604 3597 8602
      3599 8602 3608 8597 3609 8529 3553 8555
      3552 8559 3550 8557 3532 8565 3533 8602

13
Special weather statement, Jun 1, 6:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
613 PM CDT SAT JUN 1 2013

TNZ011-032>034-020015-
FENTRESS-OVERTON-PICKETT-PUTNAM-
613 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS...OVERTON...PICKETT AND
PUTNAM COUNTIES...

AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
BYRDSTOWN TO LIVINGSTON TO BAXTER...MOVING EAST AT 35 MPH.  WINDS TO
40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS IN THE PATH INCLUDE RICKMAN...BURGESS FALLS STATE
PARK...LIVINGSTON...COOKEVILLE...ALGOOD...BYRDSTOWN...CRAWFORD...
MONTEREY...PALL MALL...JAMESTOWN...GRIMSLEY AND ALLARDT.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3636 8470 3637 8472 3629 8479 3629 8487
      3615 8492 3617 8503 3610 8515 3611 8523
      3605 8525 3604 8535 3608 8553 3602 8565
      3603 8567 3638 8538 3653 8536 3654 8528
      3663 8527 3660 8477 3640 8466

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:53 PM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 2 more67 min
Jun 1, 2:59 PM CDTSpecial Weather StatementOHXFentress, Pickett46 min
Jun 1, 3:47 PM CDTSpecial Weather StatementOHXDavidson, Sumner, Trousdale28 min
Jun 1, 3:58 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Maury, Williamson47 min
Jun 1, 4:14 PM CDTSpecial Weather StatementOHXDavidson, Sumner46 min
Jun 1, 4:21 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson24 min
Jun 1, 4:22 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson23 min
Jun 1, 4:35 PM CDTSpecial Weather StatementOHXGiles, Marshall, Rutherford40 min
Jun 1, 4:49 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale, Wilson41 min
Jun 1, 5:14 PM CDTSpecial Weather StatementOHXBedford, Cannon, Marshall, Rutherford46 min
Jun 1, 5:37 PM CDTSpecial Weather StatementOHXClay, Jackson, Smith53 min
Jun 1, 6:05 PM CDTSpecial Weather StatementOHXCannon, Coffee, DeKalb, Grundy, Warren, White40 min
Jun 1, 6:13 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam62 min
Jun 1, 6:52 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren, Warren, White38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.